Pain Medicine Hurts my Stomach

Pain Medicine Hurts my Stomach

Posted in the Osteoarthritis Forum

NYRich82

Egg Harbor Township, NJ

#1 Apr 16, 2009
I've been recently prescribed prescription pain medicine for my osteoarthritis, but since I've started taking it, my stomach has been in a lot of pain. Someone said that Celebrex is easier on the stomach, but I'm not sure. Can anyone share their experiences with me?
Sean

Arlington, TX

#2 Aug 25, 2012
I like the meloxicam It helps my stomach
Rio N

Paradise Valley, AZ

#3 Jan 23, 2013
Go to your doctor immediately. Your health problem is quite complex and medical professionals are the best people to inquire about your concern. Regarding hip pain, you should know that it is a common problem, and it can be confusing because there are several causes. Related information here: http://www.depuysettlements.com

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Osteoarthritis Discussions

Title Updated Last By Comments
Osteoarthritis (Jan '16) May '16 MaggieJ15 2
Osteoarthritis using cane Apr '16 Jdm605 1
pfizer looks to block watson from launching gen... Apr '16 Reilly 1
natalie gregg: viagra and divorce: is there a l... Apr '16 Cortez 3
Stem Cell therapy For Osteoarthritis (Sep '15) Feb '16 Zdownes 3
Left hip and upper thigh pain (Jan '16) Jan '16 Anonymous 1
Understanding X ray results (Jan '16) Jan '16 NattyNoggin 1
More from around the web